| Model Number |
N/A |
| Medical Device Problem Codes |
Poor Quality Image (1408); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported blurry images.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of blurry images.Customer is also sending in probe asduag041 was unconfirmed.Root cause confirmation: "blurry images".The unit and probe powered up and operated as expected, the image was compared with a test unit and probe, no differences noticed and the image was within specifications of this unit.The reported issue could not be confirmed therefore there is no root cause.